MAUDE Adverse Event Report: MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 15-jun-2017.
 
Event or Problem Description
According to the reporter, during the procedure while opening the package, the nurse noted that the stylet was locked inside the tube, making it impossible to use the probe.
 
Additional Manufacturer Narrative
A device history record review could not be performed because the reported lot number was invalid.There were no samples received for evaluation.Because a sample was not available for evaluation, a root cause analysis could not be conducted to determine the root cause of this reported issue.If samples are received at a later date, this complaint will be re-opened and the investigation continued.A root cause could not be determined.A corrective action is not applicable at this time.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MITG - KENMEX
calle 9 sur no. 125 cuidad
tijuana,na 92173
MX  92173
MDR Report Key6644356
Report Number9612030-2017-05108
Device Sequence Number979044
Product Code KNT
UDI-Device Identifier10884521518780
UDI-Public10884521518780
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number8884711006
Device Catalogue Number8884711006
Device Lot Number531480364X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2017
Supplement Date Received by Manufacturer05/11/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1